# SDR 95UAL900177

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7280U
- Make and model: Boeing 727222
- Aircraft serial: 21558
- Engine: Pwa JT8D15
- System (JASC): 2760 · Drag Control System
- Part: Pickup
- Condition: Out Of Adjust
- Location: Spoiler
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON CONTROL IS SLUGGISH WITH EXCESSIVE DEADBAND EITHER SIDE OF NEUTRAL.  ACFT HAS PRONOUNCED LEFT ROLLING TENDENCY AT LOW SPEEDS AND RIGHT ROLLING TENDENCY AT HIGH SPEEDS.  ALSO, ACFT ROLLS LEFT WITH SPEED BRAKES EXTENDED.  ADJUSTED SPOILER PICKUP PER MM 27-60-13.
